Do you have information on the effects of birth control and weight gain when beginning to take birth control agents?
Unfortunately, I will not be able to give you a definite answer to this issue. Looking at oral contraceptive (OC) studies, weight gain is not considered a common side effect. However, of those that dropped out of studies, weight gain is often given as a reason for doing so. Feedback from users is as varied, with those claiming that OC use led to significant weight gain and others saying it did not affect them. It is doubtful that OC themselves cause weight gain. If one gains weight after beginning use, then it is possible that OC's affected appetite or energy levels, leading to more calories eaten or fewer burned through movement.
Now for my opinion. Perhaps OC use corresponds to certain life events that may have an impact on weight gain. What the heck does that mean? Well, for a teenager beginning OC use, this is a period of life where growth occurs, and social situations may expose them to more food and less activity (especially college). Also, I have noticed a trend that exists with couples. It is not uncommon for couples to indulge in more liberal food intake (i.e., ice cream, snacks) and more sedentary leisure time (i.e., Blockbuster nights). In the fitness industry, we know that a major motivating factor for weight loss is a breakup or divorce. Perhaps OC use corresponds with these periods of life. This is about the most unscientific rationale there is, but these are just some observations. Ultimately, all I can recommend is you question your doctor thoroughly about the pros and cons for different contraceptives. Also, get input from friends. Good luck with your decision.